# SDR DXTA2025101405303

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N528QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0329
- Aircraft time: 3,418 hours, 2,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHUTDOWN, DOOR FAILED TO FULLY ENGAGE/CLOSE. TRIED RESET PROCEDURE. CLOSED BUT LATCH WON'T ENGAGE.  OPEN MED AND INSPECTED.  CLEANED AND LUBED PINS AS NEEDED.   OPERATED DOOR BOTH OUTSIDE AND INSIDE WITH NO DISCREPANCIES NOTED.  NO CAS MSG AND DOOR OPERATES NORMALLY AT THIS TIME.  WORK DONE IAW AMM 52-10-00
